Notre Dame Journal of Formal Logic

Simplifying the axioms of the predicate calculus.

Jean Porte

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 21, Number 2 (1980), 346-350.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093883051

Zentralblatt MATH identifier
0394.03014

Mathematical Reviews number (MathSciNet)
MR572700

Digital Object Identifier
doi:10.1305/ndjfl/1093883051

Subjects
Primary: 03B10: Classical first-order logic

Citation

Porte, Jean. Simplifying the axioms of the predicate calculus. Notre Dame J. Formal Logic 21 (1980), no. 2, 346--350. doi:10.1305/ndjfl/1093883051. http://projecteuclid.org/euclid.ndjfl/1093883051.


Export citation